Degenerate Eisenstein series on symplectic groupsReport as inadecuate




Degenerate Eisenstein series on symplectic groups - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.13 No.2 December 2008. -

In this paper we describe the generalization of usual notion of Siegel Eisenstein series see for example 9 to give a simple and natural construction of some classes of square-integrable automorphic representations for symplectic groups. The construction of automorphic representations obtained in this paper is an automorphic version of the local construction of strongly negative

unramified representations 5 or of discrete series obtained by Tadić

11 in early 90-s see also later work 8. This is taken from our paper 7.

As an application we show how one can obtain an automorphic

realization of certain global spherical representations. This has an

interesting consequence locally and globally. We adopt

Arthur-s point of view see 2

automorphic forms; Eisenstein series



Author: Goran Muić - ; Department of Mathematics, University of Zagreb, Zagreb, Croatia

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents